# SDR 2020FA0000379

- Difficulty date: August 21, 2020
- Submitted: August 21, 2020
- Operation: General aviation
- Aircraft: N179NC
- Make and model: Socata TBM 700
- Aircraft serial: 1044
- Aircraft time: 1,396 hours, 856 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Condition: Bypassing
- Location: Hyd System
- Part time: 1,396 hours, 856 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR PUMP FAILURE.  GEAR WOULD NOT GO DOWN.  USED EMERGENCY HAND PUMP TO EXTEND THE GEAR.
